# SDR USAA2014081100016

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 5,454 hours, 825 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL MSG, 2R CHECK DOOR PRESS DISPLAYED.  SERVICED 2R DOOR ASSIST BOTTLE AS REQUIRED.  OK FOR SERVICE.
